# SDR CA131211002

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 34,832 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978014
- Condition: Unresponsive
- Location: Lt Engine
- Component: Honeywell
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE WAS STARTED, YET WHEN POWER LEVERS WERE MOVED FORWARD TO TAXI THE LT ENGINE WAS UNRESPONSIVE.  ACFT WAS RETURNED TO MAINTENANCE AND AFTER TROUBLESHOOTING WAS CARRIED OUT THE DRIVE BETWEEN THE FUEL PUMP AND FCU WAS FOUND TWISTED AND THE VESPAL SPLINE HAD BEEN BROKEN INTO SEVERAL PIECES.
